| Title:
|
A remark on signed posets and signed graphs (English) |
| Author:
|
Zelinka, Bohdan |
| Language:
|
English |
| Journal:
|
Czechoslovak Mathematical Journal |
| ISSN:
|
0011-4642 (print) |
| ISSN:
|
1572-9141 (online) |
| Volume:
|
38 |
| Issue:
|
4 |
| Year:
|
1988 |
| Pages:
|
673-676 |
| . |
| Category:
|
math |
| . |
| MSC:
|
05C75 |
| MSC:
|
06A10 |
| idZBL:
|
Zbl 0679.05067 |
| idMR:
|
MR962910 |
| DOI:
|
10.21136/CMJ.1988.102262 |
| . |
| Date available:
|
2008-06-09T15:24:02Z |
| Last updated:
|
2020-07-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/102262 |
| . |
| Reference:
|
[1] Harary F., Sagan В.: Signed posets.CMS. D.J.C. v. 3- 10 (1983). MR 0845035 |
| . |